| Model Number |
VICM5_12.6(-7.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581 - over/under correction.H6 - work order search: no additional similar complaint type events within associated lots were found.Over/under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction.Due to over/under correction, the lens was explanted.The cause of the event was reported as patient related factor.There are multiple medical device reports associated with this patient.This report is 1of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.